Hi Vix, thanks for asking. x decided to knock the benzos on the head - were making me way too tired and agressive!! difficult to do when they're here at home!! BUT had none yesterday or today and no sleeping tablets last night either. feeling abit crap (alot crap actually). day 3 with no benzos tomoz so hoping and praying feel better then. thanks for asking :0)
made a formal complaint against my drug counsellor today aswell (who has suddenly left the island) - got that off my chest anyways so feel much better about that situation. how r u? xx
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.